# SDR REXA2022081600649

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK STGR15R FS661+14-672 SEGMENT IS CORRODED. REMOVED RH SIDE SEAT TRACK STGR 15R FS661+14-672 IAW CRJ900 AMM 53-00-49-000-801-A02. INSTALLED RH SIDE SEAT TRACK AT STR 15R FS 661+14-672 USING PN 20276-288-0-0A IAW CRJ 900 REO 670-53-00-587 REV-C DATED 2022-12-19
